Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex on the 14th day of my cycle (yeah stupid, i know) I took Plan B within 36 hours. That was the soonest I could get it. For 2 days after that, I felt "pelvic fullness" and since then, nothing. My period is due basically today and I don't feel like I'm going to get it at all. I took a preg test 7 days after the "incident" and it was negative. Now that I am due, I'm going to get another one (which would make it 14 days after the "incident"). I heard a lot of people saying the they have gotten bleeding within a few days from taking Plan B but I feel nothing! My period is usually like clockwork. I am freaking out.
Any feedback would be appreciated.

Loading...

Plan B is known to cause menstural changes. Not all women experience bleeding right after taking it. The fullness you felt is most likely all the hormones. Plan B is extrememly effective when taken as directed, and you took it within the 48 hour advised time frame. If you read the information packet that came with the pills, it says that your next period may be early or later, heavier or lighter. It is very common for plan B to mess things up.. it is a high dose of birth control. Best of luck!
Reply

Loading...